# SDR UALA2011070103245

- Difficulty date: June 30, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N660UA
- Make and model: Boeing 767322
- Aircraft serial: 27115
- Aircraft time: 78,831 hours, 12,676 cycles
- Engine: Pwa PW4060
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADULT LIFE VEST MISSING 2R.  REPLACED MISSING LIFE VEST.
